# SDR AU510001613

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Fod
- Location: Aileron System
- Component: Aileron System, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RAG LODGED BETWEEN LT OB AILERON BALANCE CABLE PULLEY AND CABLE LOCATED BELOW CABIN FLOOR. FOD. PERSONNEL/MAINTENANCE ERROR. (CASA NR 510001613)
